# SDR SWAA2021052474990

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 65,397 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exerior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EXTERIOR EMERGENCY EXIT LIGHT INOP / REPLACED RIGHT OVER WING EXTERIOR EMERGENCY EXIT LIGHT LAMP; OPS CHECK GOOD IAW AMM 33-51-04-960-801.; COMPLETED FINAL INSPECTION CARD STEP 1. AUDIT C/W
